Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Been on nuvaring. Started loloestrin. Why do I have weird thoughts, dizziness? Are they hormonal changes?

I have been on the nuva ring for over a year. Last month I was going to try lo loestrin to see if I could lose weight. Other than weight gain I haven t had any problems with the ring. However, after my off week of the nuvaring I started loloestrin. After 3 days I was not myself. I was having weird thoughts, dizziness , etc. I talked to my ob nurse and she recommended stopping the pill and putting in a ring immediately. I did that changing my insert day from Monday to Thursday. The next 3 weeks on the ring were fine but when I too my ring out this past Thursday the weird thoughts and feelings came back. I am a very happy go lucky person but I haven t been since takin the ring out. I am supposed to reinsert another ring in 2 days. I am wondering if the change in my ring removal schedule, which I ve been used to for so long, could have any hormonal changes and why I am feeling like this. I haven t had any problems with the ring before now. I wish I would have never tried to switch to the pill and then had to come back to the ring.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that if you are hypertensive and taking antihypertensive medicine so it is important to periodically consult the physician so the dosage of antihypertensive can be adjusted, another is keep your stress level low, because some functional may also plays the role, take care and have nice day.
Answered: Fri, 20 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor